MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL INTRAFX ADVBR SCW9X30 W/LGSHTH; SOFT-TISSUE ANCHOR, BIOABSORBABLE

MEDOS INTERNATIONAL SàRL INTRAFX ADVBR SCW9X30 W/LGSHTH; SOFT-TISSUE ANCHOR, BIOABSORBABLE
Model Number 254808
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/25/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).A follow-up medwatch will be filed as appropriate.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Udi:(b)(4).
 
Event or Problem Description
It was reported by the sales rep via email that during an anterior cruciate ligament reconstruction procedure the surgeon used the appropriate techniques to prep the graft, attach to the tensioner and implant the intrafix advance large 9x30mm br.The sheath was inserted with the proper sheath insertion instrument.When they went to insert the screw the sheath cracked and broke in several places before the screw was fully seated.The broken sheath started turning with the screw and prevented the screw from advancing any further.The surgeon backed the screw out, then retrieved the pieces of the broken sheath.Gave the area a good wash out and then successfully implanted a smaller size intrafix advance sheath and screw.No patient consequences or surgical delay reported.The device was discarded by the staff.
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H10 additional narrative: investigation summary
=
> the complaint device is not being returned, it was discarded by the customer, therefore unavailable for a physical evaluation.With the information provided, and without the complaint device to evaluate, we cannot determine a root cause for the reported failure.A manufacturing record evaluation was performed for the finished device lot number (6l68411), and no non-conformance was identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
INTRAFX ADVBR SCW9X30 W/LGSHTH
Common Device Name
SOFT-TISSUE ANCHOR, BIOABSORBABLE
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL
chemin-blanc 38
le locle 02400
SZ  02400
MDR Report Key10701863
Report Number1221934-2020-03068
Device Sequence Number11500588
Product Code MAI
UDI-Device Identifier10886705026753
UDI-Public10886705026753
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K160804
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model Number254808
Device Catalogue Number254808
Device Lot Number6L68411
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer10/21/2020
Initial Report FDA Received Date10/19/2020
Supplement Report FDA Received Date10/21/2020
Patient Sequence Number1